{"id":"HHS-OASH-2026-0397-1917","body_sha256":"a45b33272e2d1df763c19269b98817838c4bbe65403ab91c9f7aba33ed7b3df9","status":"ai_reviewed","primary_topic":"ehs","topics":[{"id":"ehs","evidence":" over the years since this event became very sensitive to frequencies. To the extent where I am now disabled. The VA does no"},{"id":"neurological","evidence":"ally set it off. When this happens it causes migraines, dizziness, nausea sometimes vomiting and acute sensit"},{"id":"access","evidence":"ent or led lights sets it off. I have had to avoid these places that includes church because of it. My hope is that by"},{"id":"occupational","evidence":"I am an army veteran. While I was standing in front of a row of radios fixi"},{"id":"research","evidence":" that by this inquiry these concerns will be looked into. I’d be glad to help."}],"summary":"A veteran describes sensitivity and disabling migraines following a blast injury, reports difficulty obtaining recognition and accessing public places, and asks for investigation.","reviewed_at":"2026-10-09T01:40:32Z","review_method":"Complete published comment-body review; exact prior-reviewed body matches reuse source-supported reviews with each distinct official ID preserved. Attachments and external links not reviewed.","review_source_sha256":"e1ed747824bc5a12c04358426cc9435b968aa0c4b0ddfc341667f8029a3b9266","source_url":"https://rfsafe.net/hhs-comments/data/catalog.json","scope":"Original comment body; attachments excluded"}